# SDR 96UAL900229

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727841
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A 2.5 INCH CRACK 1 FOOT OUTBOARD OF TRIM TAB PANEL.  ALSO, 1 RIVET MISSING AND 5 LOOSE RIVETS.  FATIGUE CRACK IN LOWER SKIN OF LEFT ELEVATOR.  ELEVATOR REPLACED WITH A SERVICEABLE UNIT.
